# SDR 98ZZZX175

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Condition: Failed
- Location: Rt Brake Deice
- Part time: 313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE DE-ICE DOES NOT ILLUMINATE ON CYCLE AFTER LANDING OR BEFORE TAKEOFF.  REPLACED VALVE ASSEMBLY. SUBMITTER STATED THESE PARTICULAR VALVES HAVE A VERY POOR RELIABILITY FACTOR.  THEY ARE NOT RELIABLE AND USUALLY ONLY LAST ABOUT 6 MONTHS UNTIL THEY FAIL.  THIS VALVE HAD 312.6 HOURS AND 372 CYCLES.  RECOMMEND MANUFACTURER LOOK FOR THE PROBLEM AND IMPROVE RELIABILITY.
